# SDR CA050207003

- Difficulty date: December 5, 2004
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwa PW206B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Piston Rod
- Part number: M02801H003101
- Condition: Corroded
- Location: Actuator
- Component: Actuator, Agusta
- Component part number: 109090039103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APPARENT CORROSION PITS ON SURFACE OF PISTON ROD LEADING TO SMALL HYDRAULIC LEAKS, DESIGN HAS BEEN CHANGED TO REPLACE ARCOR FINISH OF PISTON ROD BY CHROME.  NOTE THAT PART NUMBER OF ACTUATOR IS 109-0900-39-103 AND ORIGINAL MANUFACTURER OF ACTUATOR IS MECAER S.P.A.
